Itching is found among people who take Fenofibrate, especially for people who are male, 60+ old , have been taking the drug for 6 - 12 months, also take medication Niaspan, and have Blood cholesterol increased . We study 10,359 people who have side effects while taking Fenofibrate from FDA and social media. Among them, 317 have Itching. Find out below who they are, when they have Itching and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Fenofibrate has active ingredients of fenofibrate. It is often used in high blood cholesterol. (latest outcomes from Fenofibrate 15,358 users)
Itching has been reported by people with high blood cholesterol (latest reports from 150,207 Itching patients).
On Sep, 16, 2016
10,359 people reported to have side effects when taking Fenofibrate.
Among them, 317 people (3.06%) have Itching
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hi, my name is Luana. I am 39 years old. I have been taking Fenofibrate 160mg since 2012. Prior to taking Fenofibrate , I was prescribed Lopid by a different physician. I have had high tryglicerides since 2007 which was a whopping 910. Not sure if it was a result of taking Fenofibrate, but in 2013 I had gall bladder failure and had it removed. Currently I am being tested for glaucoma due to increased eye pressure and optic nerve changes. Has anyone else experienced any of these health problems while on Fenofibrate and should I discontinue? Please help! Thank you:)
I have been taking Fenofibrate 160mg since 2012 for high triglycerides. In 2013 had gallbladder failure and had it removed. Now I am having testing for glaucoma due to high eye pressure and optic nerve degeneration. Anyone else been having these issues while on Fenofibrate, and should I ...
Diagnosed with prostate cancer 2 years ago, had radical prostatectomy, radiation therapy and lupron injection. (Feb. 2015 was date of lupron) Have had itchy red rash over trunk and arms and legs for 5 months. Nothing seems to help. Steroids did a little bit
I am 17 and heart patient by birth and had 3 major open heart surgeries, and I was prescribed warfarin on July 2015 by my cardiologist so I started taking that, and it's been 7 months and then I started itching so my GP prescribed me Cetirizine Hydrochloride (10mg). As I've heard that you can't ...
Hi I had a t.i.a. in April, was put on Clopidogrel, atorvastatin and Ramipril, the later two I have stopped taking, as I had side affects, and against drs orders am trying to lower blood pressure and cholesterol naturally, by eating properly, losing weight, taking plant sterols. I am still ...
I have been taking Lipitor for about 2 weeks at night and developed extreme itching, mainly on my scalp and back. My GP said to stop for 2 weeks. It has been 1week now and I am still itching. Not h Just on head and back but all other areas of my body as well. I am wondering if Keeled will take ...
I take budesonide for sinus problems, and I started itching about two months ago. My face also breaks out. Just curious if others are having the same problems. The budesonide is in liquid form, and I drip it right into my sinuses.
Hi, my name is Luana. I am 39 years old. I have been taking Fenofibrate 160mg since 2012. Prior to taking Fenofibrate , I was prescribed Lopid by a different physician. I have had high tryglicerides since 2007 which was a whopping 910. Not sure if it was a result of taking Fenofibrate, but in ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.